# SDR SWIA202265577

- Difficulty date: April 23, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,916 hours, 24,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-043 REV B ONE HOLE ON THE NEW BUMP BEAM WAS MISDRILLED CREATING AN ELONGATED CONDITION. ENGINEERING REQUIRED.   (FILED CLOSED)    PERFORMED STEPS 1-6 OF REO 690-53-41-310 REV-- DATED 2022-04-24 SEE ATTCHED REO CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
